Title: Algebraic connections between the least-squares and total least-squares problems
Authors: Van Huffel, Sabine ×
Vandewalle, Joos #
Issue Date: 1989
Publisher: Springer verlag
Series Title: Numerische mathematik vol:55 issue:4 pages:431-449
ISSN: 0029-599X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science